# SDR SWAA084034

- Difficulty date: July 21, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 54,456 hours, 53,775 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FLOORBEAM UPPER TEE CAP CORRODED AT BS 986, RBL 32.  R&R TEE CASP PER SRM.
